# SDR QXEA200600496

- Difficulty date: February 18, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,610 hours, 12,087 cycles
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0671
- Condition: Malfunctioned
- Location: De Ice System
- Part time: 5,894 hours, 5,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED. DEICE PRESSURE CAUTION LIGHT ILLUMINATED CONCURRENT WITH LT IB DEICE BOOT ON HORIZONTAL STABLIZER WHICH DID NOT SHOW GREEN INFLATION. MAINTENANCE REPLACED NR5 DDV IAW AMM 30-11-16. AIRCRAFT RETURNED TO SERVICE.
